Lady Care Static magnetic device

I have just bought one of these magnets today to help reduce the symptoms of the menopause and side effects of tamoxifen. (Ie: hot flushes, night sweats etc). Has anybody else tried this device? I understand it is safe to use with Herceptin and tamoxifen, but I am currently taking some heart drugs too, (Ramipril and Bisoprolol), as the Herceptin is weakening my heart. I am cautious as I cannot find any reference to heart meds and this product. Can anybody help? Thanks,

4 Replies

oldestnewest
  • hi,

    I use the magnet thing too as I've been on Tamoxifen since January when my radiotherapy ended. I too take Bisoprolol as I have AF and high bp.

    The relentless flushes were so debilitating and I've now been changed from the Tamoxifen to Letrazole. I also was given Megastrol Acetate (Megace) to combat the flushing.........I must say though that so far, they still get me 24/7. Am hoping the Letrazole may help the situation.

    Hope this helps and doesn't make it worse for you!!

    good luck and stay well

    Blue :-)

  • Thanks for your response Blue. I am clearly hoping for a miracle..haha!! I hope the Letrazole works better for you, and my patience gets better! All the very best to you ! Xx

  • I tried one of these and didn't find it helped at all! Sorry I hope it helps you.I'm on tamoxifen and after 3 years on it am still experiencing hot flushes, but they are bearable now, although my husband laughs at my inability to control my body temperature !

    All the best

  • Oh Mama48, you have made me laugh! My husband finds it hilarious that I am not in control of my body either, just the temperature gauge in his car...haha, hot, cold...Well I have spent my £30, so let's hope for a miracle !! Good to hear from you, and thanks for response.! All the best to you too xx